# SDR AALA201504149033

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 45,695 hours, 25,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Alignment
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SYS FAILS AFT LT SLIDE.   REMOVED R2 DOOR ESCAPE SLIDE & SECURED ELECTRICAL CONNECTOR ON SLIDE.  REINSTALLED SAME SLIDE & OPS CHECKED THE EMERGENCY LIGHT SYS.  THE EMERGENCY EXIT LIGHT SYS OPS CHECKED OK.
